# SDR YENA2024082901192

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 1,664 hours, 285 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'COND TRIM AIR SYS FAULT - COCKPIT TRIM VLV ECAM ( COCKPIT/CABIN TRIM AIR VALVES ); PERFORMED A VISUAL INSP AND CLEANED CKPT TEMP SENSOR IAW AMM 21-63-17. PERFORMED OPS CHK OF CKPT AND CABIN TEMP CONTROL SYS IAW AMM 21-63-00. OPS CHECK GOOD. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
